Fentanyl Transdermal System CII Patches

March 3, 2008

Audience: Pain management specialists, risk managers, other healthcare professionals, patients

[UPDATED 03/03/2008] Actavis Inc. has voluntarily recalled of all lots of Fentanyl Transdermal System CII patches sold in the United States.

[Posted 02/19/2008] Actavis Inc. announced a nationwide recall of certain lots of Fentanyl transdermal system CII Patches sold in the United States and labelled with an Abrika or Actavis label. The product may have a fold-over defect which can cause the patch to leak and expose patients or caregivers directly to the fentanyl gel. Exposure to fentanyl gel may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal. The lots covered by this recall include doses of 25, 50, 75, and 100 mcg/hr and are listed in the firm's press release.

[March 01, 2008 - Press Release - Actavis]
[February 17, 2008 - Press Release - Actavis]

View comments

Hide
(web4)